# SDR MASA200600526

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,350 hours, 13,285 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6231 SAT - SPOILERON CAUTION.  MAINTENANCE RESET THE SPOILER CONTROL SYSTEM.
